Products of Conjugate K-Normal Matrices

  IJMTT-book-cover
 
International Journal of Mathematical Trends and Technology (IJMTT)          
 
© 2013 by IJMTT Journal
Volume-4 Issue-11                           
Year of Publication : 2013
Authors : S.Krishnamoorthy , K.Gunasekaran , K.Arumugam.

MLA

S.Krishnamoorthy , K.Gunasekaran , K.Arumugam."Products of Conjugate K-Normal Matrices"International Journal of Mathematical Trends and Technology (IJMTT),V4(11):369 - 385 2013. Published by Seventh Sense Research Group.

Abstract
In this paper, we discussed properties of conjugate k-normal matrices. The product of k-normal and conjugate k-normal matrices are also discussed

References

[1]. Hill, R.D., Water, S.R., “On k-real and k-hermitian matrices,” Linear Alg. Appl. Vol.169(1992), pp.17-29.
[2]. Krishnamoorthy, K., and Subash, R., “On k-normal matrices” International J. of Math.Sci. & Engg. Appls. Vol. 5 No. II (2011), pp. 119-130.
[3]. Krishnamoorthy, S., Gunasekaran, K., and Arumugam, K., “On Con k-normal Matrices” International Journal of Current ResearchVol. 4, Issue, 01, pp.167-169, January, 2012
[4]. Wiegmann, N., “Normal Products of Matrices” Duke Math.Journal 15(1948), 633-638.

Keywords
k-normal, k-unitary, k-hermitian, Con-k-normal.